Pharmacotherapeutic group: analgesic (analgesic non-narcotic + non-steroidal anti-inflammatory drug + psychostimulant + antispasmodic + H1-histamine receptor blocker).
ATX code: N02VE71
Combined drug, has analgesic, anti-inflammatory, antispasmodic, antipyretic effect.
Paracetamol is a non-narcotic analgesic which has antipyretic and analgesic effect caused by blockade of cyclooxygenase in the central nervous system and by influence on the centers of pain and thermoregulation.
Naproxen is non-steroidal anti-inflammatory drug which has anti-inflammatory, analgesic and antipyretic effect due to non-selective inhibition of cyclooxygenase activity which regulates synthesis of prostaglandins.
Caffeine causes dilatation of blood vessels in skeletal muscles, heart, kidneys; it increases mental and physical performance, eliminates fatigue and sleepiness; it increases permeability of histohematic barriers and increases bioavailability of non-narcotic analgesics, thus enhancing therapeutic effect. It has a tonic effect on cerebral vessels.
Drotaverine has myotropic antispasmodic effect caused by inhibition of phosphodiesterase IV and acts on smooth muscles in the gastrointestinal tract, biliary tract, genitourinary and vascular systems.
Pheniramine is a blocker of H1-histamine receptors. It has antispasmodic and mild sedative effects, reduces the phenomena of exudation, and enhances the analgesic effect of paracetamol and naproxen.
Toothache, Gallstone disease, Painful menstruation (algodysmenorrhea), Radiculitis, Lumbago, Sciatica, Colic, Flu, Pain after injuries and operations, Cholecystitis, Headache, Fever, Neuritis, Gallic colic, Myositis, Colds, Migraine, Myalgia (muscle pain), Neuralgia, Pain in the joints (arthralgia)ul>
Pain syndrome associated with smooth muscle spasm, including chronic cholecystitis, cholelithiasis, post-cholecystectomy syndrome, renal colic.
Post-traumatic and postoperative pain syndrome, including those accompanied by inflammation.
Paracetamol, Naproxen, Caffeine, Drotaverine, Pheniramine
paracetamol – 325.0 mg,
naproxen – 100.0 mg,
caffeine anhydrous-50.0 mg,
drotaverine hydrochloride-40.0 mg,
pheniramine maleate-10.0 mg.
Auxiliary substances: microcrystalline cellulose – 128.0000 mg,potato starch – 55.3800 mg,croscarmellose sodium – 32.0000 mg,hyprolose (hydroxypropyl cellulose) – 32.5200 mg,citric acid monohydrate – 3.0000 mg,butylhydroxytoluene (H 321) – 0.3000 mg, magnesium stearate – 7.2000 mg, talc – 16.
Shell: hypromellose (hydroxypropyl methylcellulose) – 12.1700 mg, povidone (polyvinylpyrrolidone medium molecular weight medical, povidon-K25) -3.8700mg, polysorbate-80 (tween-80) – 1.1000 mg, titanium dioxide – 3.4300 mg, talc – 4.2180 mg, quinoline yellow dye (E 104) – 0.2000 mg, indigo carmine (E 132)-0.0127 mg,
The OPADRY 13A210001 Green (OPADRY 13A210001 GREEN) shell – 25.0007mg[hypromellose – 12.1700 mg, povidone -3.8700mg, polysorbate-80 – 1,1000mg, titanium dioxide – 3,4300mg, talc – 4,2180mg, quinoline yellow – 0,2000mg. FD&C blue #2/ indigo carmine – 0.0127 mg].
How to take, the dosage
The drug is taken 1 tablet 1-3 times a day. Maximum daily dose is 4 tablets.
The treatment duration is not more than 3 days as an antipyretic and not more than 5 days as an analgesic. Treatment with the drug can be continued only after consultation with a doctor.
Do not exceed the stated dose!
Combined administration of the drug with barbiturates, tricyclic antidepressants, rifampicin and alcohol-containing beverages should be avoided (increased risk of hepatotoxic effect).
Paracetamol increases the effect of indirect anticoagulants and reduces the effectiveness of uricosuric drugs.
Long-term use of barbiturates reduces the effectiveness of paracetamol.
The concomitant use of paracetamol with ethanol increases the risk of acute pancreatitis.
Microsomal oxidation inhibitors (including cimetidine) reduce the risk of hepatotoxic effects of paracetamol.
Diflunisal increases the plasma concentration of paracetamol by 50%, which increases the risk of hepatotoxicity.
Naproxen may decrease the diuretic effect of furosemide, increase the effect of indirect anticoagulants, increase sulfonamides and methotrexate toxicity, decrease lithium excretion and increase its concentration in plasma.
The co-administration of caffeine and barbiturates, primidone, anticonvulsants (hydantoin derivatives, especially phenytoin) may increase the metabolism and clearance of caffeine; concomitant use of caffeine and cimetidine, oral contraceptives, disulfiram, ciprofloxacin, norfloxacin decreases caffeine metabolism in the liver (slowing its excretion and increasing blood concentrations).
The simultaneous use of caffeine-containing drinks and other central nervous system stimulants may lead to overstimulation of the central nervous system.
Concomitant use of drotaverine may impair the antiparkinsonian effect of levodopa.
Concomitant use of pheniramine with tranquilizers, hypnotics, monoamine oxidase inhibitors, alcohol may increase the depressant effect on the central nervous system.
The concomitant use of the drug with other drugs containing paracetamol and/or other non-steroidal anti-inflammatory drugs, as well as with the means for relief of symptoms of “colds”, flu and nasal congestion should be avoided.
When using the drug for more than 5-7 days, peripheral blood parameters and the functional state of the liver should be monitored.
Paracetamol distorts the results of laboratory studies of plasma glucose and uric acid.
If it is necessary to determine 17-ketosteroids, the drug should be canceled 48 hours before the study. Note that naproxen increases bleeding time.
The effect of caffeine on the central nervous system depends on the type of nervous system and may manifest as excitation or inhibition of higher nervous activity.
Periods of alcoholic beverages should not be consumed during treatment.
Impact on the ability to drive vehicles and mechanisms
During treatment, caution should be exercised when driving motor transport and engaging in other potentially dangerous activities requiring increased concentration and rapid psychomotor reaction.
Hypersensitivity to the drug components, gastrointestinal erosive-ulcerative lesions (acute phase), gastrointestinal bleeding, complete or incomplete combination of bronchial asthma, recurrent polyposis of the nose and sinuses and intolerance to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, including a history, severe hepatic and/or renal failure, inhibition of medullary hematopoiesis, conditions after coronary artery bypass surgery; severe organic diseases of the cardiovascular system (including acute myocardial infarction), paroxysmal tachycardia, frequent ventricular extrasystoles, severe arterial hypertension, hyperkalemia, childhood under 18 years, pregnancy and lactation.
With caution cerebrovascular diseases, diabetes, peripheral arterial disease, gastrointestinal ulcers in the anamnesis, mild to moderate renal and hepatic insufficiency, Viral hepatitis, alcoholic liver damage, benign hyperbilirubinemia (Gilbert, Dubin-Johnson, and Rotor syndrome), epilepsy and proneness to seizures, glucose-6-phosphate dehydrogenase deficiency, advanced age.
If you have one of the above diseases/conditions, be sure to consult a physician before taking the drug.
Allergic reactions: skin rash, pruritus, urticaria, angioedema;
Blood disorders: thrombocytopenia, leukopenia, agranulocytosis, anemia, methemoglobinemia;
Nervous system disorders: agitation, anxiety, increased reflexes, tremor, headache, sleep disturbances, dizziness, decreased concentration;
Cardiovascular system: palpitations, arrhythmias, increased blood pressure;
Digestive system disorders: gastrointestinal tract erosive-ulcerative lesions, nausea, vomiting, epigastric discomfort, abdominal pain, constipation, impaired liver function;
Urinary system disorders: Impaired renal function;
Senses: decreased hearing, tinnitus, increased intraocular pressure in patients with closed-angle glaucoma;
Others: dermatitis, tachypnoea (rapid breathing).
If any of the side effects listed in the instructions worsen, or if you notice any other side effects not listed in the instructions, tell your doctor.
Symptoms: Skin pallor, anorexia (lack of appetite), abdominal pain, nausea, vomiting, gastrointestinal bleeding, agitation, motor restlessness, confusion, tachycardia, arrhythmia, hyperthermia (increased body temperature), rapid urination, headache, tremor or muscle twitching; epileptic seizures, increased activity of “hepatic” transaminases, hepatonecrosis, increased prothrombin time.
The symptoms of liver dysfunction may appear 12-48 hours after overdose. In severe overdose liver failure with progressive encephalopathy, coma, death; acute renal failure with tubular necrosis; arrhythmia, pancreatitis develop. If an overdose is suspected, immediate medical attention should be sought.
Treatment: gastric lavage followed by activated charcoal. A specific antidote for paracetamol poisoning is acetylcysteine. Administration of acetylcysteine is relevant for 8 hours.
In case of gastrointestinal bleeding, antacids and gastric lavage with ice-cold 0.9% sodium chloride solution; maintenance of ventilation and oxygenation; in epileptic seizures, intravenous diazepam; maintenance of fluid and salt balance.
The drug is contraindicated for use during pregnancy. If it is necessary to use the drug during lactation, breastfeeding should be stopped.
|Conditions of storage|
Store at a temperature not exceeding 25 oC. Store out of the reach of children.
Buy Pentalgin, 4 pcs. with delivery to USA, UK, Europe and over 120 other countries.